APM  Vol.4 No.12 , December 2014
A Kind of Doubly Periodic Riemann Boundary Value Problem on Two Parallel Curves
ABSTRACT

We proposed a kind of doubly periodic Riemann boundary value problem on two parallel curves. By using the method of complex functions, we investigated the method for solving this kind of doubly periodic Riemann boundary value problem of normal type and gave the general solutions and the solvable conditions for it.


Cite this paper
Cao, L. , Li, X. and Lin, C. (2014) A Kind of Doubly Periodic Riemann Boundary Value Problem on Two Parallel Curves. Advances in Pure Mathematics, 4, 627-634. doi: 10.4236/apm.2014.412071.
References
[1]   Balk, M.B. (1991) Polyanalytic Functions. Akademie Verlag, Berlin.

[2]   Begehr, H. and Kumar, A. (2005) Boundary Value Problems for the Inhomogeneous Polyanalytic Equation I. Analysis: International Mathematical Journal of Analysis and its Application, 25, 55-71.

[3]   Du, J.Y. and Wang, Y.F. (2003) On Boundary Value Problems of Polyanalytic Functions on the Real Axis. Complex Variables, 48, 527-542. http://dx.doi.org/10.1080/0278107031000103412

[4]   Fatulaev, B.F. (2001) The Main Haseman Type Boundary Value Problem for Metaanalytic Function in the Case of Circular Domains. Mathematical Modelling and Analysis, 6, 68-76.

[5]   Lu, J.K. (1993) Boundary Value Problems for Analytic Functions. World Scientific, Singapore.

[6]   Mshimba, A.S. (2002) A Mixed Boundary Value Problem for Polyanalytic Function of Order n in the Sobolev Space Wn, p(D). Complex Variables, 47, 278-1077.

[7]   Muskhelishvili, N.I. (1993) Singular Integral Equations. World Scientific, Singapore.

[8]   Wanf, Y.F. and Du, J.Y. (2006) Hilbert Boundary Value Problems of Polyanalytic Functions on the Unit Circumference. Complex Variables and Elliptic Equations, 51, 923-943.
http://dx.doi.org/10.1080/17476930600667692

[9]   Xing, L. (1995) A Class of Periodic Riemann Boundary Value Inverse Problems. Proceedings of the Second Asian Mathematical Conference, Nakhon Ratchasima, October 1995, 397-400.

[10]   Wang, M.H. (2006) Inverse Riemann Boundary Value Problems for Generalized Analytic Functions. Journal of Ningxia University of Natural Resources and Life Sciences Education, 27, 18-24.

[11]   Wen, X.Q. and Li, M.Z. (2004) A Class of Inverse Riemann Boundary Value Problems for Generalized Holomorphic Functions. Journal of Mathematical, 24, 457-464.

[12]   Cao, L.X., Li, P.-R. and Sun, P. (2012) The Hilbert Boundary Value Problem With Parametric Unknown Function on Upper Half-Plane. Mathematics in Practice and Theory, 42, 189-194.

[13]   Cao, L.X. (2013) Riemann Boundary Value Problem of Non-Normal Type on the Infinite Straight Line. Applied Mathematics, 4, 1126-1230.

[14]   Balk, M.B. (1991) Polyanalytic Functions. Akademie Verlag, Berlin.

[15]   Begehr, H. and Kumar, A. (2005) Boundary Value Problems for the Inhomogeneous Polyanalytic Equation I. Analysis: International Mathematical Journal of Analysis and its Application, 25, 55-71.

[16]   Du, J.Y. and Wang, Y.F. (2003) On Boundary Value Problems of Polyanalytic Functions on the Real Axis. Complex Variables, 48, 527-542. http://dx.doi.org/10.1080/0278107031000103412

[17]   Fatulaev, B.F. (2001) The Main Haseman Type Boundary Value Problem for Metaanalytic Function in the Case of Circular Domains. Mathematical Modelling and Analysis, 6, 68-76.

[18]   Lu, J.K. (1993) Boundary Value Problems for Analytic Functions. World Scientific, Singapore.

[19]   Mshimba, A.S. (2002) A Mixed Boundary Value Problem for Polyanalytic Function of Order n in the Sobolev Space Wn, p(D). Complex Variables, 47, 278-1077.

[20]   Muskhelishvili, N.I. (1993) Singular Integral Equations. World Scientific, Singapore.

[21]   Wanf, Y.F. and Du, J.Y. (2006) Hilbert Boundary Value Problems of Polyanalytic Functions on the Unit Circumference. Complex Variables and Elliptic Equations, 51, 923-943.
http://dx.doi.org/10.1080/17476930600667692

[22]   Xing, L. (1995) A Class of Periodic Riemann Boundary Value Inverse Problems. Proceedings of the Second Asian Mathematical Conference, Nakhon Ratchasima, October 1995, 397-400.

[23]   Wang, M.H. (2006) Inverse Riemann Boundary Value Problems for Generalized Analytic Functions. Journal of Ningxia University of Natural Resources and Life Sciences Education, 27, 18-24.

[24]   Wen, X.Q. and Li, M.Z. (2004) A Class of Inverse Riemann Boundary Value Problems for Generalized Holomorphic Functions. Journal of Mathematical, 24, 457-464.

[25]   Cao, L.X., Li, P.-R. and Sun, P. (2012) The Hilbert Boundary Value Problem With Parametric Unknown Function on Upper Half-Plane. Mathematics in Practice and Theory, 42, 189-194.

[26]   Cao, L.X. (2013) Riemann Boundary Value Problem of Non-Normal Type on the Infinite Straight Line. Applied Mathematics, 4, 1126-1230.

 
 
Top